# SDR MASA00126

- Difficulty date: October 17, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6136 - DURING PREFLIGHT, THE CREW FOUND THE EMERGENCY EXIT LIGHT NR 3 TO BE INOPERATIVE.  THE AIRCRAFT RETURNED TO THE FIELD WHERE MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT.  OPS CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
